# SDR DXTA200500996

- Difficulty date: October 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258452
- Aircraft time: 4,985 hours, 3,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WITH APU RUNNING SMOKE WAS COMING FROM THE NR 2 AIR DUCT DUCT TEMP WAS 104 DEG C, ALSO WOULD NOT COOL OFF.  RAN ONLY NR 2 ENGINE WITH SAME RESULTS AIRPLANE FILLED WITH SMOKE.  ACM INOP.
